Alert archive / Hawaii / Small Craft Advisories in 2012

Small Craft Advisory 19, NWS Honolulu, HI

March 29, 2012

NWS Honolulu, HI issued this small craft advisory at Mar 29, 2012, 3:45 PM HST. It was in force for 66 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2012, 3:45 PM HST (01:45 UTC)
Expired
Apr 1, 2012, 9:44 AM HST
In force
66 hr
Issued by
NWS Honolulu, HI

The text

As transmitted, in the capitals the NWS used until 2016.

734 
WHHW70 PHFO 300145
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
345 PM HST THU MAR 29 2012

...STRENGTHENING TRADES AND RISING SEAS TONIGHT AND FRIDAY...

.BUILDING HIGH PRESSURE NORTH OF THE ISLANDS WILL PRODUCE FRESH TO
STRONG TRADES AND HAZARDOUS SEAS TONIGHT THROUGH EARLY SATURDAY THE
WINDS WILL START TO WEAKEN SATURDAY AS HIGH PRESSURE MOVES
NORTHEAST OF THE ISLANDS.

PHZ119>121-123-124-301445-
/O.NEW.PHFO.SC.Y.0019.120330T0145Z-120331T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
345 PM HST THU MAR 29 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST SATURDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST SATURDAY. 

* WINDS AND SEAS...NORTHEAST WINDS 25 TO 30 KNOTS...WITH GUSTS UP
  TO 35 KNOTS AND ROUGH SEAS 8 TO 10 FT WILL PERSIST THROUGH
  FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ110>118-122-301445-
/O.NEW.PHFO.SC.Y.0019.120330T1600Z-120331T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
345 PM HST THU MAR 29 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 6 AM HST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO 6 AM HST
SATURDAY. 

* WINDS AND SEAS...NORTHEAST WINDS UP TO 25 KNOTS...WITH GUSTS UP
  TO 30 KNOTS AND ROUGH SEAS 7 TO 12 FEET WILL DEVELOP FRIDAY
  MORNING AND PERSIST THROUGH FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
11 follow-up statements
239 
WHHW70 PHFO 301331
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
331 AM HST FRI MAR 30 2012

...STRENGTHENING TRADES AND RISING SEAS TONIGHT AND FRIDAY...

.HIGH PRESSURE PASSING NORTH OF THE ISLANDS TODAY AND TONIGHT WILL
BRING INCREASING TRADE WINDS THAT WILL LEAD TO INCREASED SHORT
PERIOD SEAS. THE WINDS WILL START TO WEAKEN SATURDAY AS THE HIGH
MOVES STEADILY EAST.

PHZ110>118-122-310245-
/O.EXT.PHFO.SC.Y.0019.120330T1331Z-120331T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
331 AM HST FRI MAR 30 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST
SATURDAY. 

* WINDS AND SEAS...NORTHEAST TO EAST WINDS UP TO 25 KNOTS WILL
  LEAD TO INCREASED SEAS UP TO 10 FEET THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ119>121-123-124-310245-
/O.CON.PHFO.SC.Y.0019.000000T0000Z-120331T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
331 AM HST FRI MAR 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY.

* WINDS AND SEAS...NORTHEAST TO EAST WINDS 25 TO 30 KNOTS WILL
  LEAD TO INCREASING SEAS UP TO 12 FEET THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

BIRCHARD
885 
WHHW70 PHFO 301332 CCA
MWWHFO

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE HONOLULU HI
332 AM HST FRI MAR 30 2012

...STRENGTHENING TRADES AND RISING SEAS TODAY...

.HIGH PRESSURE PASSING NORTH OF THE ISLANDS TODAY AND TONIGHT WILL
BRING INCREASING TRADE WINDS THAT WILL LEAD TO INCREASED SHORT
PERIOD SEAS. THE WINDS WILL START TO WEAKEN SATURDAY AS THE HIGH
MOVES STEADILY EAST.

PHZ110>118-122-310300-
/O.EXT.PHFO.SC.Y.0019.120330T1331Z-120331T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
332 AM HST FRI MAR 30 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST
SATURDAY. 

* WINDS AND SEAS...NORTHEAST TO EAST WINDS UP TO 25 KNOTS WILL
  LEAD TO INCREASED SEAS UP TO 10 FEET THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ119>121-123-124-310300-
/O.CON.PHFO.SC.Y.0019.000000T0000Z-120331T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
332 AM HST FRI MAR 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY.

* WINDS AND SEAS...NORTHEAST TO EAST WINDS 25 TO 30 KNOTS WILL
  LEAD TO INCREASING SEAS UP TO 12 FEET THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

BIRCHARD
028 
WHHW70 PHFO 301955
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
955 AM HST FRI MAR 30 2012

...STRENGTHENING TRADES AND RISING SEAS TODAY...

.HIGH PRESSURE PASSING NORTH OF THE ISLANDS TODAY AND TONIGHT
WILL BRING INCREASING TRADE WINDS THAT WILL LEAD TO INCREASED
SHORT PERIOD SEAS. THE WINDS WILL START TO WEAKEN SATURDAY AS THE
HIGH MOVES STEADILY EAST.

PHZ110>124-310900-
/O.CON.PHFO.SC.Y.0019.000000T0000Z-120331T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
955 AM HST FRI MAR 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY.

* WINDS AND SEAS...NORTHEAST TO EAST WINDS 25 TO 30 KNOTS WILL 
  LEAD TO INCREASING SEAS UP TO 12 FEET THROUGH TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
787 
WHHW70 PHFO 310148
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
348 PM HST FRI MAR 30 2012

...STRONG TRADES WINDS TONIGHT...

.HIGH PRESSURE PASSING NORTH OF THE ISLANDS TONIGHT WILL BRING
STRONG TRADE WINDS THAT WILL LEAD TO INCREASED SHORT PERIOD
SEAS. THE WINDS WILL START TO WEAKEN SATURDAY AS THE HIGH MOVES
STEADILY EAST.

PHZ110>124-311500-
/O.CON.PHFO.SC.Y.0019.000000T0000Z-120331T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
348 PM HST FRI MAR 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY.

* WINDS AND SEAS...NORTHEAST TO EAST WINDS 25 TO 30 KNOTS WILL
  LEAD TO COMBINED SEAS UP TO 12 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
831 
WHHW70 PHFO 310625 AAA
MWWHFO

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE HONOLULU HI
825 PM HST FRI MAR 30 2012

...STRONG AND GUSTY TRADES WINDS AND ROUGH SEAS WILL CONTINUE
THROUGH SATURDAY AFTERNOON...

.A SURFACE HIGH PASSING FAR NORTH OF THE ISLANDS TONIGHT WILL
BRING STRONG TRADE WINDS THAT WILL GENERATE ELEVATED ROUGH SEAS.
THE WINDS WILL START TO GRADUALLY WEAKEN ON SATURDAY AS THE HIGH
CONTINUES MOVING STEADILY EASTWARD.

PHZ110-111-113-114-116-117-119>124-311930-
/O.EXT.PHFO.SC.Y.0019.000000T0000Z-120401T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI CHANNEL-
OAHU WINDWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
825 PM HST FRI MAR 30 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST
SATURDAY.

* WINDS AND SEAS...THROUGH EARLY SATURDAY EVENING...EAST WINDS 25
  TO 30 KNOTS...WITH GUSTS UP TO 35 KNOTS AND ROUGH SEAS UP TO 15
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ112-115-118-311600-
/O.CON.PHFO.SC.Y.0019.000000T0000Z-120331T1600Z/
KAUAI LEEWARD WATERS-OAHU LEEWARD WATERS-
MAUI COUNTY LEEWARD WATERS-
825 PM HST FRI MAR 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY.

* WINDS AND SEAS...THROUGH SATURDAY MORNING...EAST TO NORTHEAST
  WINDS 20 TO 30 KNOTS...WITH GUSTS UP TO 35 KNOTS AND ROUGH SEAS
  UP TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

HOUSTON
282 
WHHW70 PHFO 311330 AAA
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 AM HST SAT MAR 31 2012

...STRONG AND GUSTY TRADE WINDS AND ROUGH SEAS WILL CONTINUE
TODAY...

.A SURFACE HIGH FAR NORTH NORTHEAST OF THE ISLANDS WILL BRING
STRONG TRADE WINDS THAT WILL GENERATE ELEVATED ROUGH SEAS. THE
WINDS ARE EXPECTED TO GRADUALLY WEAKEN BY THIS EVENING AS THE HIGH
CONTINUES MOVING STEADILY EASTWARD.

PHZ112-115-118-312000-
/O.EXT.PHFO.SC.Y.0019.000000T0000Z-120331T2000Z/
KAUAI LEEWARD WATERS-OAHU LEEWARD WATERS-
MAUI COUNTY LEEWARD WATERS-
330 AM HST SAT MAR 31 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM HST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM HST THIS
MORNING. 

* WINDS AND SEAS...THROUGH THIS MORNING...EAST WINDS 20 TO 25
  KNOTS...WITH GUSTS UP TO 35 KNOTS AND ROUGH SEAS UP TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ110-111-113-114-116-117-119>124-010230-
/O.CON.PHFO.SC.Y.0019.000000T0000Z-120401T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI CHANNEL-
OAHU WINDWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
330 AM HST SAT MAR 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* WINDS AND SEAS...THROUGH EARLY THIS EVENING...EAST WINDS 20 TO
  25 KNOTS...WITH GUSTS UP TO 35 KNOTS AND ROUGH SEAS UP TO 14
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

HOUSTON
764 
WHHW70 PHFO 311948
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
948 AM HST SAT MAR 31 2012

...STRONG AND GUSTY TRADE WINDS AND ROUGH SEAS WILL CONTINUE
TODAY...

.A SURFACE HIGH FAR NORTH NORTHEAST OF THE ISLANDS WILL BRING
STRONG TRADE WINDS THAT WILL GENERATE ELEVATED ROUGH SEAS. THE
WINDS ARE EXPECTED TO GRADUALLY WEAKEN THROUGH TOMORROW MORNING 
AS THE HIGH CONTINUES MOVING STEADILY EASTWARD.

PHZ121-123-124-010900-
/O.EXT.PHFO.SC.Y.0019.000000T0000Z-120401T1600Z/
ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
948 AM HST SAT MAR 31 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST SUNDAY. 

* WINDS AND SEAS...SOUTHWEST WINDS 25 TO 30 KNOTS...AND ROUGH
  SEAS 9 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ114-116-117-120-122-010900-
/O.EXT.PHFO.SC.Y.0019.000000T0000Z-120401T1000Z/
OAHU WINDWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
PAILOLO CHANNEL-BIG ISLAND WINDWARD WATERS-
948 AM HST SAT MAR 31 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT HST
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT HST
TONIGHT. 

* WINDS AND SEAS...EAST WINDS UP TO 25 KNOTS...AND ROUGH SEAS 9 TO
  14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ112-115-118-010400-
/O.EXT.PHFO.SC.Y.0019.000000T0000Z-120401T0400Z/
KAUAI LEEWARD WATERS-OAHU LEEWARD WATERS-
MAUI COUNTY LEEWARD WATERS-
948 AM HST SAT MAR 31 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* WINDS AND SEAS...EAST WINDS 15 TO 25 KNOTS...AND ROUGH SEAS 5
  TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ110-111-113-119-010400-
/O.CON.PHFO.SC.Y.0019.000000T0000Z-120401T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI CHANNEL-
MAALAEA BAY-
948 AM HST SAT MAR 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS...AND ROUGH
  SEAS 9 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$
509 
WHHW70 PHFO 010148
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
348 PM HST SAT MAR 31 2012

...STRONG AND GUSTY TRADE WINDS AND ROUGH SEAS CONTINUE TONIGHT
FOR MANY LOCATIONS...

.A SURFACE HIGH FAR NORTH NORTHEAST OF THE ISLANDS CONTINUES TO
BRING STRONG TRADE WINDS...COMBINED WITH ROUGH SEAS. WINDS ARE
BEGINNING TO DECREASE...WITH WINDS AND SEAS FALLING BELOW ADVISORY
LEVELS NEAR KAUAI. EXPECT A FURTHER DECLINE OVERNIGHT AS THE HIGH
MOVES TO THE EAST.

PHZ110>113-115-118-119-010300-
/O.CAN.PHFO.SC.Y.0019.000000T0000Z-120401T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU LEEWARD WATERS-MAUI COUNTY LEEWARD WATERS-
MAALAEA BAY-
348 PM HST SAT MAR 31 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

PHZ121-123-124-011500-
/O.CON.PHFO.SC.Y.0019.000000T0000Z-120401T1600Z/
ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
348 PM HST SAT MAR 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY. 

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KNOTS...AND ROUGH
  SEAS 8 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ114-116-117-120-122-011000-
/O.CON.PHFO.SC.Y.0019.000000T0000Z-120401T1000Z/
OAHU WINDWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
PAILOLO CHANNEL-BIG ISLAND WINDWARD WATERS-
348 PM HST SAT MAR 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT HST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT HST
TONIGHT. 

* WINDS AND SEAS...EAST WINDS UP TO 25 KNOTS...AND ROUGH SEAS 8 TO
  14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$
234 
WHHW70 PHFO 010730
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
930 PM HST SAT MAR 31 2012

...STRONG AND GUSTY TRADE WINDS AND ROUGH SEAS TO CONTINUE FOR
SELECT LOCATIONS...

.A SURFACE HIGH FAR NORTH NORTHEAST OF THE ISLANDS CONTINUES TO
BRING STRONG TRADE WINDS...COMBINED WITH ROUGH SEAS...FOR AREAS
NEAR THE BIG ISLAND.

PHZ114-116-117-120-122-010830-
/O.CAN.PHFO.SC.Y.0019.000000T0000Z-120401T1000Z/
OAHU WINDWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
PAILOLO CHANNEL-BIG ISLAND WINDWARD WATERS-
930 PM HST SAT MAR 31 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA FOR
THESE ZONES. THE ADVISORY IS NO LONGER NEEDED.

$$

PHZ121-123-124-012030-
/O.EXT.PHFO.SC.Y.0019.000000T0000Z-120401T2200Z/
ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
930 PM HST SAT MAR 31 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON HST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON HST SUNDAY. 

* WINDS AND SEAS...NORTHEAST TO EAST WINDS 25 KNOTS...AND ROUGH
  SEAS 8 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$
507 
WHHW70 PHFO 011333
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
333 AM HST SUN APR 1 2012

...STRONG AND GUSTY TRADE WINDS AND ROUGH SEAS TO CONTINUE FOR
SELECT LOCATIONS...

.A SURFACE HIGH FAR NORTH NORTHEAST OF THE ISLANDS CONTINUES TO
BRING STRONG TRADE WINDS...COMBINED WITH ROUGH SEAS...FOR AREAS
NEAR THE BIG ISLAND.

PHZ121-123-124-012200-
/O.CON.PHFO.SC.Y.0019.000000T0000Z-120401T2200Z/
ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
333 AM HST SUN APR 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON HST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON HST TODAY. 

* WINDS AND SEAS...NORTHEAST TO EAST WINDS TO 25 KNOTS...AND
  ROUGH SEAS 8 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$
721 
WHHW70 PHFO 011944
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
944 AM HST SUN APR 1 2012

...WINDS HAVE DIMINISHED ACROSS THE COASTAL WATERS...

.THE RIDGE OF HIGH PRESSURE IS WEAKENING TO OUR NORTH. THUS THE
WINDS HAVE DIMINISHED ACROSS THE HAWAIIAN COASTAL WATERS.

PHZ121-123-124-012045-
/O.CAN.PHFO.SC.Y.0019.000000T0000Z-120401T2200Z/
ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
944 AM HST SUN APR 1 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS HAVE DIMINISHED ACROSS THE HAWAIIAN COASTAL WATERS.

$$

BURKE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Mar 29, 10:00 AM HST, 5 hours 45 minutes earlier.

Area forecast discussion, Mar 29, 10:00 AM HST, 5 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
1000 AM HST THU MAR 29 2012

.SYNOPSIS...
THE WEATHER WILL BE MOSTLY DRY AND PLEASANT OVER THE NEXT FEW DAYS
THOUGH TRADE WINDS WILL BE STRONGER ON FRIDAY AND SATURDAY AS HIGH
PRESSURE BUILDS IN TO OUR NORTH. ANY SHOWERS THAT DO FALL WILL FAVOR
WINDWARD AND MAUKA AREAS AND GENERALLY BE LIGHT AND BRIEF. WINDS
WILL DIMINISH EARLY NEXT WEEK WITH AN UPTICK IN SHOWER ACTIVITY
EXPECTED AS AN AREA OF LOW PRESSURE DEVELOPS WEST OF THE STATE.

&&

.DISCUSSION...
THE ATMOSPHERE REMAINS RATHER DRY AROUND THE ALOHA STATE WITH
PRECIPITABLE WATER VALUES UNDER 1 INCH. LITTLE IF ANY RAINFALL FELL
OVERNIGHT AND WE DO NOT EXPECT MUCH IF ANY RAINFALL TODAY.

AN EASTWARD MOVING AREA OF HIGH PRESSURE WILL BE BUILDING IN NORTH
OF THE STATE TONIGHT AND FRIDAY WITH TRADE WINDS INCREASING AS A
RESULT. THIS MAY ALLOW FOR A LITTLE MORE OROGRAPHIC FORCING OF WHAT
LITTLE MOISTURE IS AVAILABLE ALLOWING FOR A SLIGHT UPTICK IN SHOWER
ACTIVITY OVER WINDWARD AND MAUKA AREAS. ANY SHOWERS THAT DO FALL ARE
EXPECTED TO BE LIGHT AND BRIEF. BY SUNDAY THE HIGH WILL BE LOCATED
FAR TO THE NORTHEAST OF THE STATE WITH ITS ASSOCIATED SURFACE RIDGE
GETTING PUSHED SOUTHWARD CLOSER TO THE STATE BY A DEVELOPING FRONTAL
SYSTEM FAR TO OUR NORTHWEST. THIS WILL CAUSE A DROP OFF IN WINDS
SUNDAY AND MONDAY.

IN THE LONGER RANGE THERE REMAINS SOME DISAGREEMENT IN THE MODELS AS
WELL AS RUN TO RUN CONSISTENCY. IT STILLS APPEARS THAT LOW PRESSURE
DEVELOPING WEST OF THE STATE WILL CAUSE OUR WINDS TO SHIFT TO AN
EAST SOUTHEAST DIRECTION ESPECIALLY OVER THE WEST END OF THE ISLAND
CHAIN. ALSO MODELS SEEM TO AGREE IN HIGHER PRECIPITABLE WATER VALUES
OVER AND AROUND THE STATE SO SHOWER ACTIVITY WILL LIKELY INCREASE
SOMEWHAT THOUGH IT IS STILL TO EARLY TO IRON OUT THE DETAILS.

&&

.MARINE...
THE NEW SOUTH SWELL HAS ARRIVED WITH THE LANAI BUOY AVERAGING ABOUT
2.5 FEET AT 17 SECONDS. THIS SWELL IS EXPECTED TO PEAK LATER TODAY
WITH SWELL HEIGHTS UP TO AROUND 3 FEET. THIS SWELL WILL GRADUALLY
LOWER TONIGHT AND FRIDAY BUT HANG AROUND THROUGH MOST OF THE
WEEKEND. THERE WILL ALSO BE A SERIES OF SMALL NORTHWEST SWELLS
THROUGHOUT THE FORECAST PERIOD WITH HEIGHTS REMAINING WELL BELOW
ADVISORY LEVELS.

THE TRADE WINDS WILL BE ON THE INCREASE TONIGHT AND FRIDAY AND
REMAIN ELEVATED THROUGH THE WEEKEND. THIS WILL PRODUCE ROUGH AND
CHOPPY SURF ALONG EAST FACING SHORES WITH HEIGHTS LIKELY REACHING
ADVISORY LEVELS

THE INCREASING TRADE WINDS WILL CAUSE SMALL CRAFT ADVISORY
CONDITIONS OVER THE USUAL WINDY WATERS AROUND MAUI COUNTY AND THE
BIG ISLAND AS EARLY AS TONIGHT. OTHER MARINE ZONES MAY ALSO HAVE
WINDS AND SEAS REACHING SMALL CRAFT ADVISORY LEVELS FRIDAY AND
SATURDAY.

&&

.AVIATION...
VFR CONDITIONS PREVAIL ACROSS THE ENTIRE AREA WITH SOME LOCAL MVFR
CONDITIONS POSSIBLE OVER NORTH AND EAST MAUI DUE TO LOW CLOUDS.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

BURKE

Nearby

Small Craft Advisories in Hawaii, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.